# SDR UIEA200300052

- Difficulty date: August 16, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N537MC
- Make and model: Boeing 747271C
- Aircraft serial: 22403
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65B1706419
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AT AMS, IB FLAP TRACK POS NR 4 CORROSION AT FORWARD BOLT HOLES.  OVERSIZE AFFECTED HOLES TO REMOVED DAMAGE.  NDT INSPECT TO ENSURE CRACK AND DEFECT FREE CONDITION.  INCORPORATE INSURANCE CUT TO HOLES.  RE-FINISH FLAP TRACK AND FAIL/SAFE BAR.  INSTALLED SLEEVED OR OVERSIZE FASTENERS AS APPLICABLE.  ALL IAW REF 1 THRU 4, WHICH DEALS WITH LETTERS (E-MAILS) REQUESTING STRUCTURALLY ACCEPTABLE REPAIR TO THE BOLT HOLES IB FLAP TRACK POS NR 4.  REF 5 THRU 7, REF 8 DETAIL VISUAL AND ULTRASONIC INSPECT AT THE INSTALLED FASTENER LOCATIONS (8 HOLES PER TRACK) AT INTERVALS NOT TO EXCEED 18 MONTHS OR 1200 CYCLES, WHICHEVER IS EARLIER.   (M)
